# SDR IPXA2023092494235

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC786836
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE COMP RH PATIO DOOR FWD SIDE FRAME AND METAL PLATE HAS DEEP GOUGEDREPLACED SUPPORT ANGLE FRAME AT TAIL CONE COMP. R/H PATIO DOOR FWD SIDE FRAME AND METAL PLATE IN REF.MD11 SRM 51-35-01-0G-0 AND SRM 51-33-01-0G-0(MINOR)
